Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 163, NWS Atlanta, GA

June 23, 2015Crisp County, Dooly County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2015, 2:08 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 2:08 PM EDT (18:08 UTC)
Expired
Jun 23, 2015, 2:32 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Dooly County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WUUS52 KFFC 231808
SVRFFC
GAC081-093-231900-
/O.NEW.KFFC.SV.W.0163.150623T1808Z-150623T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRISP COUNTY IN CENTRAL GEORGIA...
  SOUTHERN DOOLY COUNTY IN CENTRAL GEORGIA...

* UNTIL 300 PM EDT

* AT 208 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LILLY...OR
  NEAR VIENNA...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORDELE...VIENNA...LILLY...TREMONT...GEORGIA VETERANS MEMORIAL ST
  PK...RICHWOOD...DRAYTON AND RAINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3192 8392 3195 8393 3205 8397 3205 8398
      3206 8398 3207 8399 3209 8398 3210 8400
      3213 8401 3221 8385 3201 8361 3200 8361
      3186 8391
TIME...MOT...LOC 1808Z 324DEG 18KT 3210 8389 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
590 
WWUS52 KFFC 231832
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 23 2015

GAC081-093-231842-
/O.CAN.KFFC.SV.W.0163.000000T0000Z-150623T1900Z/
CRISP GA-DOOLY GA-
232 PM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRISP AND SOUTHERN
DOOLY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3192 8392 3195 8393 3205 8397 3205 8398
      3206 8398 3207 8399 3209 8398 3210 8400
      3213 8401 3221 8385 3201 8361 3200 8361
      3186 8391
TIME...MOT...LOC 1829Z 324DEG 18KT 3200 8380 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:40 AM EDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jun 23, 7:40 AM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EDT TUE JUN 23 2015

...PROLONGED HEAT SPELL TO CONTINUE THROUGH MIDWEEK AND DAILY HEAT
ADVISORIES LIKELY FOR PORTIONS OF THE SOUTH AND EAST...

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUING OVER THE SOUTHEAST THROUGH THE SHORT TERM.
MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS SHOULD FORM TODAY AND AGAIN
WEDNESDAY. HAVE NO REAL FEATURE TO FOCUS ON...HOWEVER THERE WILL BE
ENOUGH HEAT AND INSTABILITY THAT STORMS COULD FORM ANYWHERE ACROSS
THE AREA...MAYBE FAVORING PORTIONS OF CENTRAL DUE TO A WEAK LEE
TROUGH. WITH LINGERING HEAT AND VARIOUS OUTFLOW BOUNDARIES...A FEW
STORMS COULD LAST WELL INTO THE OVERNIGHT HOURS. HAVE INCLUDED SLIGHT
CHANCE OR CHANCE POPS FOR THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SURFACE FRONT SHOULD PUSH INTO TN ON WEDNESDAY BUT NOT SURE
IT WILL MAKE IT INTO THE STATE. HAVE SLIGHTLY HIGHER POPS ON
WEDNESDAY DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY.

AGAIN EXPECTING HOT TEMPERATURES TODAY AND WEDNESDAY WITH MAX
TEMPERATURES WELL INTO THE 90S FOR ALL EXCEPT THE HIGHER ELEVATIONS.
CURRENT HEAT ADVISORY STILL LOOKS OKAY WITH HEAT INDEX VALUES OF
AROUND 105 CONCENTRATED IN PORTIONS OF CENTRAL AND EAST CENTRAL GA.
WILL MOST LIKELY NEED TO ISSUE FOR WEDNESDAY AFTERNOON HOWEVER WILL
LET THE NEXT SHIFTS TAKE ANOTHER LOOK IN CASE THE ADVISORY AREA
NEEDS ADJUSTING.

41

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000 CAPE
ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER AS
RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS CLOUDS
BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR PREEXISTING
BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING OUTFLOW DRIVEN.
THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY CONCERNS FOR PORTIONS
OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.

FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.

TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A CHANCE OF
CONVECTION THIS AFTERNOON AND EVENING BUT CHANCES TOO LOW TO INCLUDE IN
TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE BECOMING WEST TO NORTHWEST
6 TO 8KT.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  75  97  75 /  20  20  30  20
ATLANTA         94  76  94  76 /  20  20  30  20
BLAIRSVILLE     88  68  89  68 /  20  20  40  20
CARTERSVILLE    93  73  94  73 /  20  20  30  20
COLUMBUS        96  76  96  76 /  20  20  30  20
GAINESVILLE     95  75  95  75 /  20  20  30  20
MACON           97  75  97  75 /  20  20  30  20
ROME            95  73  95  74 /  20  20  30  20
PEACHTREE CITY  94  73  94  74 /  20  20  30  20
VIDALIA         98  75  98  76 /  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

&&

SHORT TERM...41
LONG TERM....BAKER
AVIATION...41
Hazardous weather outlook, Jun 23, 11:45 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT TUE JUN 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY
HAS BEEN ISSUED.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH
STRONG TO POSSIBLY SEVERE LEVELS.

WEATHER HAZARDS...

STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE
EXPECTED IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE
GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA.
ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND
AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY
EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO
THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT
EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 23, 1:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUN 23 2015

GAZ083-095-096-231830-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
154 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY AND HOUSTON COUNTIES UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ROBINS AFB...OR 12 MILES
SOUTHWEST OF JEFFERSONVILLE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TWIGGS...BLECKLEY AND HOUSTON COUNTIES THROUGH 230 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...WARNER ROBINS...ALLENTOWN...ROBINS AFB...MARION...
PAULK...DISTRICT PATH...MAGNOLIA...BONAIRE...ROYAL...TARVERSVILLE...
HOUSTON LAKE...CARY...BULLARD...KATHLEEN...COLEY STATION...SAND BED
AND PORTER.

LAT...LON 3238 8347 3240 8350 3239 8350 3240 8352
      3240 8353 3246 8371 3270 8350 3259 8323
      3257 8322 3234 8336
TIME...MOT...LOC 1754Z 296DEG 7KT 3254 8346
Special weather statement, Jun 23, 1:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 23 2015

GAZ084-097-231830-
WILKINSON GA-LAURENS GA-
157 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON AND LAURENS COUNTIES UNTIL 230 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TOOMSBORO...OR NEAR IRWINTON...MOVING
SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 230 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...MONTROSE...NICKLESVILLE AND CHAPPELLS MILL.

LAT...LON 3254 8314 3277 8322 3285 8303 3277 8296
      3276 8296 3275 8294 3271 8296 3271 8291
      3266 8286
TIME...MOT...LOC 1757Z 333DEG 7KT 3275 8309
Special weather statement, Jun 23, 2:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT TUE JUN 23 2015

GAZ072-231830-
JONES GA-
201 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JONES COUNTY UNTIL 230 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRAY...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JONES COUNTY THROUGH 230 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...GREENBERRY CROSSROADS...
MOUNTAIN SPRINGS AND POSTELL.

LAT...LON 3288 8357 3289 8360 3289 8365 3304 8371
      3313 8352 3297 8337 3296 8337 3293 8336
      3286 8354
TIME...MOT...LOC 1801Z 332DEG 7KT 3302 8358
Special weather statement, Jun 23, 2:02 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 23 2015

GAZ061-074-231845-
WASHINGTON GA-HANCOCK GA-
202 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 245 PM EDT...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS WASHINGTON AND HANCOCK COUNTIES THROUGH 245 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...DEEPSTEP...BEULAH...DEVEREUX...WARTHEN AND LINTON.

LAT...LON 3298 8305 3300 8305 3303 8307 3304 8306
      3307 8304 3306 8307 3306 8308 3313 8311
      3315 8309 3315 8311 3320 8313 3329 8294
      3311 8277
TIME...MOT...LOC 1802Z 331DEG 7KT 3319 8300
Special weather statement, Jun 23, 2:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT TUE JUN 23 2015

GAZ062-075-231845-
GLASCOCK GA-WARREN GA-
203 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GLASCOCK AND WARREN COUNTIES UNTIL 245 PM EDT...

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...OR NEAR GIBSON...MOVING SOUTHEAST
AT 10 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GLASCOCK
AND WARREN COUNTIES THROUGH 245 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GIBSON...MITCHELL...EDGE HILL...EDGEHILL...BEALL SPRINGS...SHOALS...
JEWELL AND AGRICOLA.

LAT...LON 3317 8258 3316 8257 3312 8258 3312 8265
      3314 8270 3317 8272 3318 8274 3320 8274
      3321 8273 3325 8275 3327 8278 3330 8278
      3336 8264 3323 8251
TIME...MOT...LOC 1803Z 330DEG 7KT 3326 8269
Special weather statement, Jun 23, 2:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 23 2015

GAZ105-106-231830-
CRISP GA-DOOLY GA-
204 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 230 PM EDT...

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LILLY...OR 8 MILES WEST OF VIENNA...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP AND DOOLY COUNTIES THROUGH 230 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...VIENNA...BYROMVILLE...LILLY...TREMONT...GEORGIA VETERANS
MEMORIAL ST PK...RICHWOOD...DRAYTON...FLINT RIVER WMA AND RAINES.

LAT...LON 3185 8389 3191 8393 3199 8395 3202 8395
      3205 8397 3205 8398 3206 8398 3207 8399
      3209 8398 3210 8400 3216 8403 3224 8389
      3201 8363
TIME...MOT...LOC 1804Z 324DEG 18KT 3213 8393

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 22, 11:21 PM EDTSpecial Weather StatementFFCWashington24 min
Jun 23, 12:58 PM EDTSpecial Weather StatementFFCSchley47 min
Jun 23, 1:07 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter38 min
Jun 23, 1:08 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jun 23, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 23, 1:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jun 23, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 23, 1:25 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 1:41 PM EDTSevere Thunderstorm WarningFFCSumter49 min
Jun 23, 1:54 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs36 min
Jun 23, 1:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jun 23, 2:01 PM EDTSpecial Weather StatementFFCJones29 min
Jun 23, 2:02 PM EDTSpecial Weather StatementFFCHancock43 min
Jun 23, 2:03 PM EDTSpecial Weather StatementFFCGlascock42 min
Jun 23, 2:04 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 23, 2:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 2:27 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 23, 2:29 PM EDTSpecial Weather StatementFFCPulaski31 min
Jun 23, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 23, 2:35 PM EDTSpecial Weather StatementFFCBleckley25 min
Jun 23, 2:36 PM EDTSpecial Weather StatementFFCJohnson24 min
Jun 23, 2:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski46 min
Jun 23, 2:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jun 23, 2:48 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson42 min
Jun 23, 2:52 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox28 min
Jun 23, 2:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox34 min
Jun 23, 3:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 3:22 PM EDTSpecial Weather StatementFFCBaldwin38 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 23, 3:32 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more28 hr
Jun 23, 3:34 PM EDTSpecial Weather StatementFFCLaurens26 min
Jun 23, 3:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jun 23, 4:00 PM EDTSpecial Weather StatementFFCTreutlen30 min
Jun 23, 4:03 PM EDTSpecial Weather StatementFFCWashington27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.